Hyponatremia is defined as a serum sodium concentration of less than 135 mEq/L. Severe hyponatremia is defined as a serum sodium concentration of less than 125 mEq/L and is a life-threatening complication that must be managed promptly to avoid irreversible neurological damage. One particular cause of hyponatremia is the ingestion of recreational drugs, such as 3,4-Methylenedioxymethamphetamine (MDMA), also known as Ecstasy. Another drug with limited understanding of its adverse effects on specific individuals and is widely available to purchase legally is Kratom (). Here, we present the case of severe hyponatremia secondary to the ingestion of Kratom. Kratom is believed to act on various pain-modulating receptors and may explain its role in causing hyponatremia. Unfortunately, Kratom remains poorly understood and underreported. Our case illustrates the need for further in-depth studies to determine the complete toxic profile of Kratom, providing awareness to clinicians in anticipation of severe complications that may develop.